# SDR HALA2021110100188

- Difficulty date: October 30, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 40,496 hours, 6,257 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 386 LIGHT STRIP CRACKED & LIFTING IN AFT GALLEY. CORRECTIVE ACTION: CONDITION AND SECURITY CHECK GOOD ON AFT GALLEY LIGHT STRIP. (6784138)
